# SDR CALA2022022100452

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 06142
- Aircraft time: 6,200 hours, 687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: PN413Z5000P0920
- Condition: Damaged
- Location: Sta 95.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF EXTERNAL AND INTERNAL LIGHTNING STRIKE DAMAGE AT STA 95.5 APPROX AT S-25L REMOVED PAINT REF SRM B787-A-51-23-03-00A-010A-A . ACP''D UT INSPECTION PER AVO9399 ITEM B1, 2 AND 3 AFTER REWORK. ADDITIONAL DAMAGED AREA AWAITING ENGINEERING DISPOSITION. IMAGE CONFIRMED DAMAGES REMOVED.  NO OTHER DAMAGE FOUND OUTSIDE OF ATTACHED MARKED AREA. DAMAGED AREA MEASURED 6" BY 3.5" AS MARKED. PHOTOS ATTACHED. PER AVO9399, REV B, STEP C, ITEM 2, AT UPR DAMAGE AREA. CONFIRMED THAT THE 0.6 IN DIAMETER AREA ON THE OML SURFACE NEAR THE EXISTING FASTENER HOLE IS DELAMINATED. ORIGINAL 0.6" DIAMETER DELAM AREA ADJACENT TO FASTENER HOLE, DELAM DAMAGE STILL PRESENT WITH THICKNESS MEASURED 0.252" IML AND 0.60" OML. CONTINUED TAPER SANDING AS REQUESTED PER AVO9399C. STEP A.2. PER AVO9399, REV C, STEP C, ITEM 4 NOTE, AS INSTRUCTED BY ENGINEERING, PERFORMED A-SCAN UT INSPECTION REF. B787 NDT 4/51-00-06 ON 0.5 X 0.5 INCH DELAM AREA AFT OF L/E OF SKIN. THICKNESS MEASURED 0.054" OML AND 0.080 TO 0.100" IML. ON .021" TO .064" OML IN AREA.   MEASURED FROM IML AND FOUND .080" TO .100"  IN SAME AREA.   REF PICTURE OF MEASUREMENTS ATTACHED ACPD STEPS C.4 AND C.5 PER AVO INSTRUCTIONS FOR AN A-SCAN OF DAMAGED AREA DUE TO LIGHTINING STRIKE REF: NDT MAN PART 4, 51-00-06.    FOUND AREA OF APPROX .375" X .50" JUST BELOW SMALL FASTENER HOLE.  FOUND SEVERAL SPOTS OF DELAM MEASURING FROM REPAIR (AS PERFORMED BY BOEING AOG TEAM) PER ECRA 5310-07984. LOGPAGE 8029542, AND 8029559 WERE CREATED FOR FOLLOW UP OF THE
